# SDR SWAA2022032250457

- Difficulty date: September 30, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 55,298 hours, 32,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** MULTIPLE AREAS OF CORROSION ON FUSELAGE SKIN FROM BS 847 TO BS 1007; FROM S-2L TO S-2R; WL 306.5 / REPAIRED FUSELAGE SKIN B.S 847-1007 STR 2L- STR 2R W.L 306.5 IAW EA 1-753-35791 REV IR AND ATS ER 19-05054 REV IR
